# SDR UIEA2012052500251

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,018 hours, 14,580 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029813
- Part serial: P1489
- Condition: Smoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE DUE TO EXCESSIVE EXHAUST SMOKE AND AUTO SHUTDOWN ON THE GROUND.  R & R APU IAW AMM 49-11-01, OPS CHECKED GOOD,
